What if we took 2 tagamet hb and are now having sever sharp pains in the stomach?
- 3 Sep 2009 by lexusny269
- tagamet, tagamet hb, pain
the first did not work and another was taken 15min later
3 Sep 2009
Do you have any idea what is causing these pains? On the side of the baking soda box you will find information on a laxative, if you are constipated. If not go to the ER as it could be something more serious.
3 Sep 2009
If you are still having sharp pains in your stomach, I would go to the ER immediately. That happened to me and I had a bad case of pancreatitis. Spent five days in the hospital. I am not saying that's what you have but it could be a host of things... or call your doctor. kimmie1
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Have been receiving Rituxan infusions for Rheumaoid Arthritis for almost 18 months now, and am starting to get sharp pains in my extremities not ...
2 answers • 16 May 2011
I have had pain in my stomach since the end of May and its not going away. I have a lot of gas. I mostly have diarrhea, no hardness. My stomach pains ...
3 answers • 26 Jun 2011
Okay I've been getting realy bad headaches nd bad lower back pains nd I also get realy realy bad Sharp pains in my lower stomach area but all ...
3 answers • 26 Aug 2011
I was painting my toes on my bed kinda bent over, once i was done i got really sharp pains in my stomach then up my chest then behind my right upper ...
3 answers • 4 Jan 2013
I have been getting really bad stomach pains and diarrhoea for the past 2-3 weeks. I Always get stomach pains literally minutes after I have eaten. I ...
1 answer • 11 Feb 2014